RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1998, Volume 64, Issue 4  


Extensions of spaces with cylindrical measures and supports of measures determined by the Lévy Laplacian
O. G. Smolyanov, L. Accardi
483
The leading term of the spectral asymptotics for the Kohn–Laplace operator in a bounded domain
Yu. A. Alkhutov, V. V. Zhikov
493
On the linear independence of numbers over number fields
E. V. Bedulev
506
The boundary behavior of components of polyharmonic functions
K. O. Besov
518
Local singularities of dynamical systems with shock interactions
S. P. Gorbikov
531
On asymptotics of solutions to semilinear elliptic equations near the first eigenvalue of the nonperturbed problem
Ya. Sh. Il'yasov
543
Integration over a fractal curve and the jump problem
B. A. Kats
549
On the Riesz basis property of the root functions in certain regular boundary value problems
N. B. Kerimov, Kh. R. Mamedov
558
A priori estimates of strong solutions of semilinear parabolic equations
G. G. Laptev
564
Conjugacy problem in a class of 2-groups
Yu. G. Leonov
573
The Gleason theorem for the field of rational numbers and residue fields
D. Kh. Mushtari
584
Conjugacy problem in an automorphism group of an infinite tree
A. V. Rozhkov
592
Nonindependent splittings and Gibbs states
K. Fichtner, W. Freudenberg, V. Liebscher
598
Separability of normalizable superintuitionistic propositional logics
V. I. Khomich
606
For cones in Hilbert spaces, regularity is equivalent to self-duality
V. T. Khudalov
616
Maslov's complex germ and the asymptotic formula for the Gibbs canonical distribution
O. Yu. Shvedov
622

Brief Communications
On a certain norm and related applications
B. S. Kashin, V. N. Temlyakov
637
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019